Optimal average approximations for functions mapping in quasi-Banach spaces

Autor: Albiac, F.; Ansorena Barasoain, José Luis

Tipo de documento: Artículo de revista

Revista: Journal of Functional Analysis. ISSN: 0022-1236. Año: 2014. Número: 6. Volumen: 266. Páginas: 3894-3905.

doi 10.1016/j.jfa.2013.11.015Texto completo open access 

JCR:
Edición:
Science  Área: MATHEMATICS  Quartil: Q1  Lugar área: 27/310  F. impacto: 1,322 

SCIMAGO:
SJR:
2,352  SNIP: 1,624 

CIRC: GRUPO A - EXCELENCIA

Referencias:

  • Albiac, F., Ansorena, J.L., Lipschitz maps and primitives for continuous functions in quasi-Banach spaces (2012) Nonlinear Anal., 75, pp. 6108-6119
  • Albiac, F., Ansorena, J.L., On a problem posed by M.M. Popov (2012) Studia Math., 211, pp. 247-258
  • Albiac, F., Ansorena, J.L., Integration and the fundamental theorem of calculus in quasi-Banach spaces (2013) J. Funct. Anal., 264, pp. 2059-2076
  • Kalton, N.J., Peck, N.T., Robers, J.W., An F-Space Sampler (1985) London Math. Soc. Lecture Note Ser., 89. , Cambridge Univ. Press
  • Mazur, S., Orlicz, W., Sur les espaces métriques linéaires i (1948) Studia Math., 10, pp. 184-208
  • Popov, M.M., On integrability in F-spaces (1994) Studia Math., 110, pp. 205-220
  • Rolewicz, S., Metric Linear Spaces (1985) Math. Appl., 20. , D. Reidel Publishing Co
  • Vogt, D., Integrationstheorie in p-normierten Räumen (1967) Math. Ann., 173, pp. 219-232